# SDR AALA202110284875

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737*
- Aircraft serial: 31103
- Aircraft time: 34,209 hours, 13,914 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR VERY DIFFICULT TO OPEN AND CLOSE IN FLIGHT. LUBED FORWARD LAVATORY DOOR HINGE LATCH AND LOCK DOOR OPERATIONS CHECKS NORMAL.
